Alert archive / Kentucky / Special Weather Statements in 2016

Special Weather Statement, NWS Louisville, KY

June 1, 2016Edmonson County, Kentucky

NWS Louisville, KY issued this special weather statement at Jun 1, 2016, 7:02 PM CDT for Edmonson County, Kentucky. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2016, 7:02 PM CDT (00:02 UTC)
Expired
Jun 1, 2016, 7:30 PM CDT
In force
28 min
Issued by
NWS Louisville, KY

County Edmonson County, KY

The radar

The Louisville radar (KLVX), 86 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.0 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 633 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
633 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
1313 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

130 
WWUS83 KLMK 020002
SPSLMK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
702 PM CDT WED JUN 1 2016
 
KYZ061-062-020030-
BUTLER-EDMONSON-
702 PM CDT WED JUN 1 2016

...A STRONG THUNDERSTORM WILL AFFECT EDMONSON AND FAR EASTERN
BUTLER COUNTIES...

AT 702 PM CDT...A STRONG THUNDERSTORM WAS 7 MILES WEST OF
BROWNSVILLE...MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BROWNSVILLE...LINDSEYVILLE...REEDYVILLE...OLLIE...SWEEDEN...BEE SPRING...
STOCKHOLM...MAMMOTH CAVE...PROSPERITY AND SOUTH.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3733 8637 3733 8619 3734 8619 3733 8618
      3734 8616 3722 8605 3719 8605 3713 8634
      3717 8640 3717 8641 3715 8641 3717 8644
      3728 8649
TIME...MOT...LOC 0002Z 251DEG 19KT 3722 8640 
$$

RAS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Jun 1, 6:11 PM CDT, 51 minutes earlier.

Area forecast discussion, Jun 1, 6:11 PM CDT, 51 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
711 PM EDT WED JUN 1 2016

...Updated Aviation Discussion...

.SHORT TERM (Now through Thursday Night)...
Issued at 310 PM EDT Wed Jun 1 2016

Skies were partly sunny across the region this afternoon.
Temperatures were generally in the upper 80s, but the Cynthiana KY
Mesonet station did hit 90 earlier this afternoon.  As readings have
hit convective temperatures, we're starting to see some scattered
convection develop.  The most concentrated convection will be
located generally west of I-65 across western KY and into
southwestern Indiana as a weak surface trough works into the region
from the west.  Convection is expected to remain below severe limits
this afternoon due to weak mid-level flow, and not all that great
low-mid level lapse rates.  Afternoon max temps should max out in
the next 1-2 hours with highs in the 84-90 range.

Showers and storms will continue into the evening hours but will
diminish due to the loss of afternoon heating.  Lows tonight look to
cool back into the middle and upper 60s.

For Thursday/Thursday night, weak surface trough will stall out
across the region resulting in partly to mostly cloudy conditions.
Scattered showers and thunderstorms will be possible throughout the
period with the best coverage across central and southern Kentucky
and slightly lesser coverage across our northern tier of southern
Indiana counties.  Overall atmospheric profiles are similar to what
we've seen today with weak wind fields and rather meager low-mid
level lapse rates.  So, organized severe convection looks rather
unlikely.  Though any storm will be capable of producing a period of
torrential rain as it passes by.  Highs will be cooler Thursday with
highs in the lower to middle 80s and overnight lows in the lower to
middle 60s.

.LONG TERM (Friday through Wednesday)...
Issued at 316 PM EDT Wed Jun 1 2016

As we head into the later part of this short work week, we'll
continue to see an influx of moisture into the region as the area
resides on the northern edge of the subtropical ridge over the
southeastern US.  Episodic bouts of convection will be seen Friday
and more likely on Saturday.  An impressive upper trough will dig
from the Midwest and push through the region on Sunday and lead to a
rather impressive upper level gyre setting up over the NE US.
Convection will be seen on Sunday but the overall coverage will
likely be a bit less than on Saturday.  Behind this trough axis, a
secondary cold front will push in by Monday night and this will
bring an end to the unsettled weather across the Ohio Valley.

What will be more impressive will be the cooler than normal surge of
colder air into the region this weekend and into next week.  While
highs on Friday will be in the lower 80s, afternoon highs Saturday
through Wednesday will likely not get out of the 70s each day.
Overnight lows will be refreshingly cool with low dewpoints.
Overnight readings will likely drop into the upper 50s.

&&

.AVIATION (00Z TAF Update)...
Issued at 710 PM EDT Wed Jun 01 2016

Have a band of thunderstorms moving through BWG this hour, with much
more isolated activity near LEX/SDF. Think LEX has the better shot
at seeing MVFR conditions and gusty winds this evening, based on
current satellite and radar trends. These storms should fade with
sunset, but then the next question remains if we'll see any fog or
low stratus afterward. With BWG's rain decided to keep in previous
forecast for MVFR conditions around sunrise Thursday.  SDF and LEX
still have not received their rain, so have held them just above for
now. Additional showers and storms will develop through the day
Thursday, but coverage will be scattered. Also a few storms will be
mixed in with those storms, but think coverage will be isolated
enough to keep out of this set of TAFs.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Short Term........MJ
Long Term.........MJ
Aviation..........RJS
Hazardous weather outlook, Jun 1, 2:18 PM CDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
318 PM EDT WED JUN 1 2016

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-021930-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-
FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-
GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-
LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-
CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
318 PM EDT WED JUN 1 2016 /218 PM CDT WED JUN 1 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS...WITH BRIEF HEAVY RAIN AND
LIGHTNING...ARE EXPECTED THIS AFTERNOON AND THIS EVENING ACROSS
THE OUTLOOK AREA. A FEW OF THE STRONGER STORMS MAY PRODUCE SOME
GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SCATTERED THUNDERSTORMS CAN BE EXPECTED THURSDAY THROUGH SUNDAY.
WIDESPREAD SEVERE WEATHER APPEARS UNLIKELY AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

MJ

In the hours before

Special weather statement, Jun 1, 4:57 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
457 PM CDT WED JUN 1 2016

KYZ071>074-012230-
WARREN-SIMPSON-BARREN-ALLEN-
457 PM CDT WED JUN 1 2016

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN WARREN...
SIMPSON...WEST CENTRAL BARREN AND NORTHWESTERN ALLEN COUNTIES...

AT 456 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 11 MILES SOUTHEAST OF RUSSELLVILLE TO NEAR THREE
SPRINGS TO 8 MILES NORTH OF SCOTTSVILLE...AND MOVING NORTHEAST AT 15
MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
BOWLING GREEN...GLASGOW...SCOTTSVILLE...PLUM SPRINGS...MOUNT VICTOR...
MEMPHIS JUNCTION...WOODBURN...OAKLAND...CEDAR SPRINGS AND RAILTON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.

LAT...LON 3667 8676 3673 8675 3678 8673 3689 8661
      3705 8632 3701 8592 3679 8613 3665 8648
TIME...MOT...LOC 2156Z 234DEG 13KT 3675 8671 3687 8647 3687 8622

RJS
Special weather statement, Jun 1, 5:36 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
636 PM EDT WED JUN 1 2016

KYZ064-065-076-077-012300-
METCALF-ADAIR-GREEN-TAYLOR-
636 PM EDT WED JUN 1 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GREEN...
NORTHEASTERN METCALFE...ADAIR AND SOUTH CENTRAL TAYLOR COUNTIES...

AT 636 PM EDT/536 PM CDT/...A STRONG THUNDERSTORM WAS 9 MILES
NORTHEAST OF EDMONTON...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
COLUMBIA...FLATWOOD...SPARKSVILLE...BLISS...PICKETT...KEMP...GARLIN...ELLA...
ROMINE AND ABSHER.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3714 8564 3732 8522 3710 8511 3706 8515
      3697 8556
TIME...MOT...LOC 2236Z 248DEG 25KT 3709 8552

RAS
Local storm report, Jun 1, 5:42 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
642 PM EDT WED JUN 1 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     FLOOD            2 ENE FRANKLIN          36.74N 86.54W
06/01/2016                   SIMPSON            KY   LAW ENFORCEMENT

            ROARK ROAD IS IMPASSABLE.

&&

RL
Special weather statement, Jun 1, 5:55 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
655 PM EDT WED JUN 1 2016

KYZ031-033-034-012330-
HENRY-SHELBY-OLDHAM-
655 PM EDT WED JUN 1 2016

...A STRONG THUNDERSTORM WILL AFFECT HENRY...OLDHAM AND NORTHWESTERN
SHELBY COUNTIES...

AT 654 PM EDT...A STRONG THUNDERSTORM WAS BETWEEN CRESTWOOD AND
BALLARDSVILLE...MOVING NORTHEAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LA GRANGE...NEW CASTLE...PENDLETON...CRESTWOOD...EMINENCE...PLEASUREVILLE...
CAMPBELLSBURG...SMITHFIELD...CHESTNUT GROVE AND LACIE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3855 8500 3851 8503 3851 8498 3849 8499
      3847 8495 3844 8496 3843 8495 3846 8493
      3846 8491 3844 8493 3842 8488 3838 8490
      3837 8488 3824 8541 3826 8541 3827 8544
      3841 8550 3857 8507 3857 8504
TIME...MOT...LOC 2254Z 236DEG 13KT 3837 8535

RAS
Special weather statement, Jun 1, 6:09 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
709 PM EDT WED JUN 1 2016

KYZ028-029-045-012345-
HARDIN-NELSON-BULLITT-
709 PM EDT WED JUN 1 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HARDIN...
NORTHWESTERN NELSON AND BULLITT COUNTIES...

AT 708 PM EDT...A STRONG THUNDERSTORM WAS 9 MILES SOUTHWEST OF
SHEPHERDSVILLE...MOVING NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BARDSTOWN...SHEPHERDSVILLE...MOUNT WASHINGTON...LEBANON JUNCTION...HEBRON
ESTATES...BOURBON SPRINGS...CLERMONT...BELMONT...HUNTERS AND LOTUS.

LAT...LON 3784 8546 3776 8584 3792 8593 3808 8560
      3807 8560
TIME...MOT...LOC 2308Z 246DEG 16KT 3787 8580

RAS
Special weather statement, Jun 1, 7:02 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
702 PM CDT WED JUN 1 2016

KYZ061-062-020030-
BUTLER-EDMONSON-
702 PM CDT WED JUN 1 2016

...A STRONG THUNDERSTORM WILL AFFECT EDMONSON AND FAR EASTERN
BUTLER COUNTIES...

AT 702 PM CDT...A STRONG THUNDERSTORM WAS 7 MILES WEST OF
BROWNSVILLE...MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BROWNSVILLE...LINDSEYVILLE...REEDYVILLE...OLLIE...SWEEDEN...BEE SPRING...
STOCKHOLM...MAMMOTH CAVE...PROSPERITY AND SOUTH.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3733 8637 3733 8619 3734 8619 3733 8618
      3734 8616 3722 8605 3719 8605 3713 8634
      3717 8640 3717 8641 3715 8641 3717 8644
      3728 8649
TIME...MOT...LOC 0002Z 251DEG 19KT 3722 8640

RAS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:05 PM CDTSpecial Weather StatementLMKCasey, Lincoln25 min
Jun 1, 7:14 PM CDTSpecial Weather StatementLMKWashington31 min
Jun 1, 7:24 PM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Lincoln36 min
Jun 1, 7:51 PM CDTSevere Thunderstorm WarningLMKAnderson, Mercer, Woodford24 min
Jun 1, 8:05 PM CDTSevere Thunderstorm WarningLMKHarrison, Nicholas25 min
Jun 1, 8:12 PM CDTAreal Flood AdvisoryLMKAnderson, Mercer, Nelson, Washington3 hr
Jun 1, 8:13 PM CDTSevere Thunderstorm WarningLMKAnderson, Mercer, Woodford32 min
Jun 1, 8:24 PM CDTFlash Flood WarningLMKAnderson, Mercer3 hr
Jun 1, 8:30 PM CDTSevere Thunderstorm WarningLMKHarrison, Nicholas30 min
Jun 1, 8:31 PM CDTAreal Flood AdvisoryLMKBourbon, Harrison, Nicholas3 hr
Jun 1, 8:43 PM CDTFlash Flood WarningLMKHarrison, Nicholas3 hr
Jun 1, 9:09 PM CDTSpecial Weather StatementLMKBourbon, Franklin, Scott, Shelby21 min
Jun 1, 9:15 PM CDTSpecial Weather StatementLMKButler, Ohio30 min
Jun 1, 9:32 PM CDTAreal Flood AdvisoryLMKBourbon, Fayette, Franklin, Scott, Woodford3 hr
Jun 1, 9:50 PM CDTSpecial Weather StatementLMKButler25 min
Jun 2, 3:37 PM CDTAreal Flood AdvisoryLMKJefferson, Oldham3 hr
Jun 2, 3:52 PM CDTSpecial Weather StatementLMKShelby38 min
Jun 2, 3:55 PM CDTSpecial Weather StatementLMKNelson, Spencer35 min
Jun 2, 4:02 PM CDTSevere Thunderstorm WarningLMKNelson28 min
Jun 2, 4:05 PM CDTSpecial Weather StatementLMKBourbon, Fayette25 min
Jun 2, 4:08 PM CDTSpecial Weather StatementLMKSpencer37 min
Jun 2, 4:21 PM CDTSpecial Weather StatementLMKMonroe39 min
Jun 2, 4:22 PM CDTSpecial Weather StatementLMKFayette, Jessamine23 min
Jun 2, 4:27 PM CDTSevere Thunderstorm WarningLMKAnderson, Shelby, Spencer33 min
Jun 2, 4:39 PM CDTAreal Flood AdvisoryLMKFayette, Garrard, Jessamine3 hr
Jun 2, 4:40 PM CDTSevere Thunderstorm WarningLMKFranklin, Scott35 min
Jun 2, 4:43 PM CDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas22 min
Jun 2, 4:45 PM CDTSpecial Weather StatementLMKSpencer30 min
Jun 2, 4:51 PM CDTSpecial Weather StatementLMKMadison24 min
Jun 2, 4:53 PM CDTSpecial Weather StatementLMKJessamine37 min
Jun 2, 5:01 PM CDTSpecial Weather StatementLMKWashington29 min
Jun 2, 5:11 PM CDTAreal Flood AdvisoryLMKFranklin, Harrison, Scott3 hr
Jun 2, 5:19 PM CDTSpecial Weather StatementLMKFayette26 min
Jun 2, 5:21 PM CDTSpecial Weather StatementLMKHarrison24 min
Jun 2, 5:34 PM CDTAreal Flood AdvisoryLMKCasey, Russell3 hr
Jun 2, 6:07 PM CDTAreal Flood AdvisoryLMKGarrard, Madison3 hr
Jun 2, 12:48 PM CDTAreal Flood AdvisoryLMKDubois, Perry3 hr
Jun 2, 1:05 PM CDTAreal Flood AdvisoryLMKCrawford, Orange, Washington3 hr
Jun 2, 2:26 PM CDTSpecial Weather StatementLMKClark34 min
Jun 2, 2:35 PM CDTAreal Flood AdvisoryLMKJefferson, Scott3 hr

Nearby

Special Weather Statements in Kentucky, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.